# SDR DXTA200702584

- Difficulty date: October 30, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 6,059 hours, 3,643 cycles
- Engine: Allsn AE3007C
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 714878
- Part serial: 0071CSW
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 2,795 hours, 1,679 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WILL NOT RETRACT.  RED GEAR UNLOCK AND GREEN NOSE GEAR DOWN LIGHTS STAY ON.  REMOVED AND REPLACED NOSE WHEEL STEERING UNIT. TRAVELCHECK,
LEAK CHECK AND OPS CHECK GOOD. IAW CE750 MM 32-50-00.
